Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on nonnegative quadratic orthogonal bisectional curvature


Author: Yanyan Niu
Journal: Proc. Amer. Math. Soc. 142 (2014), 3975-3979
MSC (2010): Primary 53C20, 53C55
DOI: https://doi.org/10.1090/S0002-9939-2014-12251-9
Published electronically: July 28, 2014
MathSciNet review: 3251737
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this note, we give a new proof of the nonnegativity of the scalar curvature under the condition of the nonnegative quadratic orthogonal bisectional curvature.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 53C20, 53C55

Retrieve articles in all journals with MSC (2010): 53C20, 53C55


Additional Information

Yanyan Niu
Affiliation: School of Mathematical Sciences, Capital Normal University, 105 Xisanhuan Beilu, Beijing, 100048, People’s Republic of China
Email: yyniukxe@gmail.com

DOI: https://doi.org/10.1090/S0002-9939-2014-12251-9
Keywords: Quadratic orthogonal bisectional curvature
Received by editor(s): December 26, 2012
Published electronically: July 28, 2014
Additional Notes: The author was supported by NSFC (#11301354)
The author would like to thank Professor L. F. Tam for helpful discussions
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society